# SDR SWIA2019111146753

- Difficulty date: November 11, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N970SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7881
- Aircraft time: 40,237 hours, 34,141 cycles
- System (JASC): 2760 · Drag Control System
- Part: Sensor
- Condition: Out Of Limits
- Location: Ground Spoilers
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OTBD GRD SPOILER ALWAYS INDICATES DEPLOYED WITH ASSOCIATED GRD SPOILER FAULT CAS MSG, RESET AND ENGAGED GLD, MESSAGE AND FAULT PERSISTS.  (C-CHECK) RO: 11/9/2019   TROUBLESHOT LH OTBD GRD SPOILER ALWAYS INDICATES DEPLOYED WITH ASSOCIATED GRD SPOILER FAULT CAS MSG. PERFORMED PSEU INPUT TEST FOR L/H OUTBOARD GROUND SPOILER. INPUT S05 (SENSOR PS22GA) SHOWED FAR WITH L/H OUTBOARD GROUND SPOILER CLOSED. SHOULD SHOW NEAR. OPENED L/H OUTBOARD GROUND SPOILER AND INPUT S05 SHOWED FAR.  CHECKED THE MDC DIAGNOSTIC WORD SECU LABEL 351 BIT 18. BIT 18 SET 1 WHICH IS AN INVALID POSITION SIGNAL. PERFORMED CLEARANCE CHECK OF THE L/H OUTBOARD PROXIMITY SENSOR (PS22GA). SENSOR IS OUT OF LIMITS. READJUSTED SENSOR TO .045 IAW AMM. PERFORMED PSEU IMPUT TEST FOR L/H OUTBOARD GROUND SPOILER. IMPUT S05 (SENSOR PS22GA ) SHOWS NEAR WITH L/H OUTBOARD GROUND SPOILER CLOSED AND OPENED L/H OUTBOARD GROUND SPOILER AND INPUT S05 SHOWS FAR. INPUT TEST GOOD AT THIS TIME. CHECKED THE MDC DIAGNOSTIC WORD SECU LABEL 351 BIT 18 IS SET TO 0 WHICH IS A VALID POSITION SIGNAL. PERFORMED OPS TEST OF THE GROUND SPOILER CONTROL SYSTEM. OPS TEST GOOD AT THIS TIME.
